Revista Matemática Complutense

, Volume 26, Issue 2, pp 815–826 | Cite as

On the metric projection onto φ-convex subsets of Hadamard manifolds

Article

Abstract

We introduce the concept of a φ-convex subset of a Hadamard manifold. Then we prove that for a φ-convex subset S of a Hadamard manifold M there exists an open set U containing S such that the metric projection is a single valued locally Lipschitz mapping on U.

Keywords

Convex sets φ-convex sets Limiting subdifferential Hadamard manifolds 

Mathematics Subject Classification (2000)

49J52 58C20 58B10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Azagra, D., Ferrera, J., López-Mesas, F.: Nonsmooth analysis and Hamilton-Jacobi equation on Riemannian manifolds. J. Funct. Anal. 220, 304–361 (2005) MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Azagra, D., Ferrera, J.: Proximal calculus on Riemannian manifolds. Mediterr. J. Math. 2, 437–450 (2005) MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Canary, R.D., Epstein, D.B.A., Marden, A.: Fundamentals of Hyperbolic Geometry: Selected Expositions. Cambridge University Press, Cambridge (2006) CrossRefGoogle Scholar
  4. 4.
    Canino, A.: On p-convex sets and geodesics. J. Differ. Equ. 75, 118–157 (1988) MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Canino, A.: Existence of a closed geodesic on p-convex sets. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 5, 501–518 (1988) MathSciNetMATHGoogle Scholar
  6. 6.
    Colombo, G., Goncharov, V.: Variational inequalities and regularity properties of closed sets in Hilbert spaces. J. Convex Anal. 8, 197–222 (2001) MathSciNetMATHGoogle Scholar
  7. 7.
    Colombo, G., Marigonda, A.: Differentiability properties for a class of non-convex functions. Calc. Var. Partial Differ. Equ. 25, 1–31 (2005) MathSciNetCrossRefGoogle Scholar
  8. 8.
    Degiovanni, M., Marino, A., Tosques, M.: General properties of (p,q)-convex functions and (p,q)-monotone operators. Ric. Mat. 32, 285–319 (1983) MathSciNetMATHGoogle Scholar
  9. 9.
    Federer, H.: Curvature measures. Trans. Am. Math. Soc. 93, 418–491 (1959) MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Da Cruz Neto, J.X., Ferreira, O.P., Lucambio Pérez, L.R.: Contributions to the study of monotone vector fields. Acta Math. Hung. 94, 307–320 (2002) MATHCrossRefGoogle Scholar
  11. 11.
    Greene, R.E., Shiohama, K.: Convex functions on complete noncompact manifolds: topological structure. Invent. Math. 63, 129–157 (1981) MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Grognet, S.: Théorème de Motzkin en courbure négative. Geom. Dedic. 79, 219–227 (2000) MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Hosseini, S., Pouryayevali, M.R.: Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifolds. Nonlinear Anal. 74, 3884–3895 (2011) MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Lang, S.: Fundamentals of Differential Geometry. Graduate Text in Mathematics, vol. 191. Springer, New York (1999) MATHCrossRefGoogle Scholar
  15. 15.
    Ledyaev, Yu.S., Zhu, Q.J.: Nonsmooth analysis on smooth manifolds. Trans. Am. Math. Soc. 359, 3687–3732 (2007) MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation. I: Basic Theory, Grundlehren Series. Fundamental Principles of Mathematical Sciences, vol. 331. Springer, Berlin (2006) Google Scholar
  17. 17.
    Walter, R.: On the metric projection onto convex sets in Riemannian spaces. Arch. Math. (Basel) 25, 91–98 (1974) MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Shapiro, A.: Perturbation analysis of optimization problems in Banach spaces. Numer. Funct. Anal. Optim. 13, 97–116 (1992) MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Revista Matemática Complutense 2011

Authors and Affiliations

  1. 1.Department of MathematicsLorestan UniversityKhoramabadIran
  2. 2.Department of MathematicsUniversity of IsfahanIsfahanIran

Personalised recommendations